Illinois Journal of Mathematics

A linear extension theorem

E. Michael and A. Pelczyński

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 4 (1967), 563-579.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054447

Digital Object Identifier
doi:10.1215/ijm/1256054447

Mathematical Reviews number (MathSciNet)
MR0217582

Zentralblatt MATH identifier
0171.10901

Subjects
Primary: 46.25

Citation

Michael, E.; Pelczyński, A. A linear extension theorem. Illinois J. Math. 11 (1967), no. 4, 563--579. doi:10.1215/ijm/1256054447. https://projecteuclid.org/euclid.ijm/1256054447


Export citation